Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Generic vanishing and minimal cohomology classes on abelian fivefolds


Authors: Sebastian Casalaina-Martin, Mihnea Popa and Stefan Schreieder
Journal: J. Algebraic Geom. 27 (2018), 553-581
DOI: https://doi.org/10.1090/jag/691
Published electronically: December 7, 2017
Full-text PDF

Abstract | References | Additional Information

Abstract: We classify $ GV$-subschemes of five-dimensional ppavs, proving the main conjecture in a work by Pareschi and the second author in this case. This result is implied by a more general statement about subvarieties of minimal cohomology class whose sum is a theta divisor.


References [Enhancements On Off] (What's this?)


Additional Information

Sebastian Casalaina-Martin
Affiliation: Department of Mathematics, University of Colorado, Campus Box 395, Boulder, Colorado 80309-0395
Email: casa@math.colorado.edu

Mihnea Popa
Affiliation: Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, Illinois 60208
Email: mpopa@math.northwestern.edu

Stefan Schreieder
Affiliation: Mathematical Institute, University of Bonn, Endenicher Allee 60, 53115 Bonn, Germany
Address at time of publication: Mathematisches Institut, LMU München, Theresienstr. 39, 80333 München, Germany
Email: schreieder@math.lmu.de

DOI: https://doi.org/10.1090/jag/691
Received by editor(s): March 1, 2016
Received by editor(s) in revised form: July 3, 2016
Published electronically: December 7, 2017
Additional Notes: The first author was partially supported by Simons Foundation Collaboration Grant for Mathematicians (317572). The second author was partially supported by the NSF grant DMS-1405516 and by a Simons Fellowship.
Article copyright: © Copyright 2017 University Press, Inc.

American Mathematical Society